# SDR HNA2008F00000

- Difficulty date: June 29, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 35,942 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

LOG PAGE 269950-2. RADAR SHOWS FAULT MESSAGES "STAB OFF" AND "IN FIT 6" IN FLIGHT.  REMOVED AND REPLACED WEATHER RADAR TRANSMITTER UNIT. (K)
